# SDR DALA2017052104056

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 48,514 hours, 33,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK PER AMM 33-50. OPERATIONAL CHECK IS GOOD.
